Discussions that mention tylenol

Addiction & Recovery board


Strawberry, Wd does feel like you're in hell. What you are going thru is normal for wd, I have been there many times and the fear drove me back and each time I took more pills, because of fear and thinking I could'nt live without them. You don't want to be where I am because of doing them so many years, you have'nt done them that long and yes the first 3 days for me are the worst, but then each day gets a little better. You know what you're going thru now, everytime you give up and go back another time will come when you will run out again and can't get them and so you start all over again wd. You've got 1 day behind you, keep telling yourself I don't want this day again and tell yourself that everyday until your better. I wish I had of listened to myself years ago, what I'm saying to you now. Sleep is the hardest or it was for me, try some Benedryl or Tylenol PM, Imodiam for the diarreha and drink as much water as you can, they helped me, but it will only help some not stop wd. I'm glad you got a counselor and he is helping you. It's some different for everyone but, for me the physical wasn't as bad(when it's over) as the psycological part of thinking about pills everyday. Try to stay strong and pray. I am thinking of you everyday and praying. LOL, fiesty